New laundry detergant gave me a skin rash on my legs and behind my knees. There is also some swelling behind my knees.?

Hydrocortisone. First of all, all rashes are skin rashes; there is no other place to get a rash. Try otc Hydrocortisone cream for a few days. If the rash persists or worsens, a dermatologist should take a look to confirm the diagnosis and prescribe something stronger.

Related Questions

New laundry detergent caused me to get a skin rash on my legs and behind my knees. Now it seems behind my knees is a little swollen. What can I do?

Stop. Stop using the new detergent and switch to one without harsh chemicals or fragrances..Something like ivory or similar store brands...See your family doc for a check of the symptoms to make sure that is what it actually is.... Read more...

Skin behind knee feels like I have a small burn. But the skin is normal with no rash or redness or swelling. I don't have pain just a rash feeling.?

Nerve endings. It appears that you have irritable nerve endings in the superficial nerves behind the knee. As long as there are no other symptoms of redness,tenderness,swelling or distended veins,there appears to be no serious problem. Read more...